Voluntary Recall Information for Theraflu® See More
Powders Warming Syrups Warming Caplets Non-Medicated Vapors
Theraflu® Cold & Cough Hot Liquid

Frequently Asked Questions about Theraflu® Multi-Symptom Severe Cold with Lipton® Green Tea & Honey Lemon Flavors

  • Are there Lipton® tea leaves in this medicine?

    No. This product contains green tea flavoring which has been extracted from Lipton® tea leaves.

  • Does this medicine contain caffeine?

    No.

  • Is this medicine similar to the other Theraflu® powders? Or is it in a tea bag with leaves?

    This medicine is a powder, just like our other Theraflu® powder products. There are no tea leaves in the product. This medicine contains green tea flavoring which has been extracted from Lipton® tea leaves.

  • Can I use a coupon for Lipton® for this Theraflu® product? Or vice versa?

    No.

  • Does this medicine contain gluten?

    Yes. This product contains a trace amount of gluten (<10.0 parts per million).

  • Does this medicine contain sugar?

    Yes. Per packet, this product contains <10mg of each of the following sugars: fructose, galactose, glucose, lactose, and maltose.

  • I'm taking another product which contains acetaminophen. Can I also take this medicine?

    No. Do not use Theraflu® with any other product containing acetaminophen.

Match your symptoms to the right Theraflu® product Match